# SDR MWEA070077

- Difficulty date: April 4, 2007
- Submitted: April 5, 2007
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48072
- Aircraft time: 54,647 hours, 45,547 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59364341
- Condition: Dented
- Location: Bs 541 S26-27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF SKIN DENTED AT STATION 541 BETWEEN LONGERERON 26 AND LONGERON 27.  FABRICATED AND INSTALLED FILLER.
